# SDR DALA2022121308080

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 67,942 hours, 9,052 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

-ATO- DUE TO (ENG THRUST LOSS ABNORM BLEED OR PACK) ECAM WARNING. CORRECTIVE ACTION: RAN ENGINES AND APU BLEEDS WITH PACKS AND ALL INDICATIONS NORMAL WITH NO FAULTS. (9841718)
